Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taken Postinor after having unprotected sex. No period, breast pain, back pain. Pregnant?

Hai Doc, my last period on 6 February end period on 10. And had sex wid my BF on 10 Feb and i took postinor on 11 and we still had sex many times till 14 february. But on 13 i took postinor again. Cus panic all pills 2+2. And me get bleeding so many times pee n pain when urinate on 14-17 feb. Till today 14March I m still not having period. But my waist , breast all pain n get backache too. And feel something in my lower tummy, till now me still dun have time buy pregnancy test . Is it I m pregnant ? Thank You and plz do reply me. Really appreciate.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, taking the emergency pill twice in a single cycle is bound to cause bleeding disturbances as it contains high level of hormones. If you have regular 28-30 day cycles, you took the pills during your safe period which was probably not needed. You may need to exclude any urinary infection also. If you do not get any period until two weeks after your due date, see your health care provider for further support. Please remember, emergency pill should not be used as a regular method of contraception and should be used only a couple of times at most in a year. Use a regular method of contraception as suggested by your doctor. Good luck.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor